MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-5009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Joint Laxity (4526); Joint effusion (4849)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately nine months post initial total knee arthroplasty, the male patient was suffering from evolutive synovitis.The patient was presenting instability when walking, chronic effusion and patella loosening.A synovectomy was performed, the liner and patella were exchanged.Related to 1038671-2023-02987.
 
Additional Manufacturer Narrative
Pending investigation.D10: 4398930 02-010-02-0250 - logic femoral ps por left sz 5, 6545083 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t, 6672689 204-34-02 - fluted stem extension 25l x 14 mm, 6619084 204-70-00 - tibial stem ext.Screw.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: g3.The following sections were corrected: h6 type of investigation, investigation findings, and investigation conclusions.The revision reported was likely the result of prosthesis wear, incomplete seating of the tibial insert within the tibial tray, instability, and an insufficient bond between the patellar component and the bone, which led to aseptic (non-infected) patella loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the prosthesis wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20659777
Report Number1038671-2024-04347
Device Sequence Number7304960
Product Code JWH
UDI-Device Identifier10885862173713
UDI-Public10885862173713
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2022
Device Catalogue Number02-012-44-5009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale